MathSciNet Relay Station
MathSciNet bibliographic data
MR246959 20.30
Hill, Paul A countability condition for primary groups presented by relations of length two. Bull. Amer. Math. Soc. 75 1969 780–782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement